# SDR IPXA10562253

- Difficulty date: August 8, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 570
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, WHILE WORKING JOB CARD 870610, FOUND FASTENER HOLE DAMAGED IN WEB AT BS 570 LBL 48.  REPAIRED IAW ER 10-3927, DATED 26AUG2010.
